University Links: Home Page | Site Map
Covenant University Repository

Common Fixed Point Results of Weakly Compatible Maps in G-metric Spaces

Eke, Kanayo Stella (2015) Common Fixed Point Results of Weakly Compatible Maps in G-metric Spaces. British Journal of Mathematics & Computer Science, 5 (3). pp. 341-348. ISSN 2231-0851

[img] PDF
Download (205Kb)

Abstract

We prove the existence of a unique common fixed point for two weakly compatible maps satisfying f - conditions in G-metric spaces. Our result extends and generalizes some results in the literature

Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 23 Sep 2015 11:55
Last Modified: 23 Sep 2015 11:55
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5477

Actions (login required)

View Item View Item